# SDR UPS07849619

- Difficulty date: March 29, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 81,451 hours, 26,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 A/C COMPT FWD BULKHEAD CORRODED AT STA 8 BL 0.  REMOVED CORRODED WEB AND CHANNEL AT STA 8 BL 0 IAW SRM 51-1-20D, FABRICATED AND INSTALLED REPAIR WEB, AND CHANNEL AT STA 8 BL 0 IAW SRM 51-09-00 FIG 068A, AND EO DC8-5350-7876.
